A finite volume scheme for a noncoercive elliptic equation with measure data

Jérôme Droniou, Thierry Gallouët, Raphaèle Herein

Research output: Contribution to journalArticleResearchpeer-review

24 Citations (Scopus)


We show here the convergence of the finite volume approximate solutions of a convection-diffusion equation to a weak solution, without the usual coercitivity assumption on the elliptic operator and with weak regularity assumptions on the data. Numerical experiments are performed to obtain some rates of convergence in two and three space dimensions.

Original languageEnglish
Pages (from-to)1997-2031
Number of pages35
JournalSIAM Journal on Numerical Analysis
Issue number6
Publication statusPublished - 1 Dec 2003
Externally publishedYes


  • Finite volume
  • Measure data
  • Noncoercive elliptic equations

Cite this